# SDR P2EA2001M0001

- Difficulty date: September 23, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,062 hours, 22,590 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Connector
- Condition: Dirty
- Location: Apu Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR-CONDITION AND MASTER CAUTION ON PRE-TAKEOFF RECALL WITH NO ASSOCIATED PANEL INDICATION.  RETURNED TO GATE. SUSPECTED APU BLEED VALVE.  OP'S CHECKED, GOT DUAL BLEED LIGHTS WITH APU BLEED SHUT OFF, PSI HELD, DUAL BLEED LIGHTS STAYED ON.  BLEED VALVE OP'S NORMAL WITH BAD INDICATION.  FOUND APU BLEED VALVE CONNECTOR DIRTY.  CLEANED CONNECTOR, SYSTEM OP'S CHECKED NORMAL.
